RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 1923–1932 (Mi de2902)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Nonlinear functional-differential equations

N. V. Azbelev

Perm Polytechnic Institute

Full text: PDF file (1144 kB)

Bibliographic databases:
UDC: 517.948.34
Received: 07.07.1976

Citation: N. V. Azbelev, “Nonlinear functional-differential equations”, Differ. Uravn., 12:11 (1976), 1923–1932

Citation in format AMSBIB
\Bibitem{Azb76}
\by N.~V.~Azbelev
\paper Nonlinear functional-differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 1923--1932
\mathnet{http://mi.mathnet.ru/de2902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440160}
\zmath{https://zbmath.org/?q=an:0351.34040}


Linking options:
  • http://mi.mathnet.ru/eng/de2902
  • http://mi.mathnet.ru/eng/de/v12/i11/p1923

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Azbelev, V. P. Maksimov, P. M. Simonov, “Funktsionalno-differentsialnye uravneniya i ikh prilozheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 3–23  mathnet  elib
  • Number of views:
    This page:42
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019